# SDR SIMA20181126012

- Difficulty date: November 26, 2018
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 33,941 hours, 28,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FAILED OPERATIONAL CHECK. (LIGHTS COME ON MOMENTARILY AND THEN GO OUT AN 2 AISLE LIGHT STRIPS INOP). C/A-COMPLETE:FOUND 2 INOP AISLE LIGHT STRIPS TO HAVE BROKEN WIRES AND RAR LIGHT STRIPS IAW AMM 33-50-12. AND OPC GOOD IAW AMM 33-50-00.
